# SDR SWAA2020021941479

- Difficulty date: January 23, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8340
- Condition: Corroded
- Location: Bs 792-849
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD CORRODED BETWEEN BS. 792 TO BS. 849, RBL 27. / R&R WEB IAW DWG & SRM.
